Cookies?
Library Header Image
LSE Research Online LSE Library Services

On the system of two all_different predicates

Appa, Gautam, Magos, D. and Mourtos, Ioannis (2005) On the system of two all_different predicates. Information Processing Letters, 94 (3). pp. 99-105. ISSN 0020-0190

Full text not available from this repository.

Item Type: Article
Official URL: http://www.elsevier.com/locate/ipl
Additional Information: © 2006 Elsevier B V
Library of Congress subject classification: Q Science > QA Mathematics > QA76 Computer software
Sets: Research centres and groups > Management Science Group
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 26 Aug 2008 09:33
URL: http://eprints.lse.ac.uk/15220/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only